# SDR IPXA99557911

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT UNARMED LIGHT HAS A BULB OUT.  RELAMPED EMERGENCY LIGHT ARMED LIGHT WITH REF TO B757 MM 33-10-00.  OPS NORMAL.
